Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

5 year old child, body rashes on face, buttocks. On cetrizine, atarax syrup. Treatment?

Hi. I am from India seeking a clarification regarding some rashes (like an ant bite) appeared on my child s body. My son is now 5 years 9 months. His problem is he is having some rashes on his face as well as on his buttocks . It is seen during the night and will disappear when he is getting up from the bed. There is no itching.We have given cetrizine and atarax syrup . Compared to the initial days, now it is less , but I would like to know any specific reason fo this. regards
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. the rash appears to be due to allergy. the allergen may be the items he is using only in the night like blanket pillow powder etc.
it can also be caused by worms in the intestines. deworming is also important though worms are not present.
i advise you to consult a pediatrician for exact cause
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor